# SDR SWAA2021051346288

- Difficulty date: February 2, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 20,874 hours, 9,245 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING L/E PANEL 521MB PANEL DISBONDED AT CORNER O/B AFT CORNER. / REPLACED DAMAGED PANEL WITH NEW PANEL PER SRM 51-10-02. PANEL WILL BE INSTALLED ON SAM 565S.
